Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

56 yrs old, hypertensive, on medication. Feet getting oedema, advised Amlodepin, Coversyl, BP high. Advise ?

I am a 56 years old male. I have had essential hypertension since my early twenties and been on medication. I was a fighter pilot in the Indian Air Force at that time. Now I have a business and hence a sedentary lifestyle . This has been altered from time to time. About a year ago, my feet started getting oedema so my physician stopped Tab Amlodepin 10 and started Tab Coversyl 4 mg. . I was taking a combination of Tab Telma 40 and Tab Coversyl 4 mg. My BP was not getting controlled. He has started me on Tab EritelCH80 once a day since the last two days. My BP is still 160/105 and is not coming down. Please advise.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for writing us..
You have been started new medicine just 2 days before, wait for a week , because it will take this time to be completly effective,
if after 1 week it is not controlled you consult your doctor to start other class of drugs like beta blocker, s- amlodipine, prazocine, moxinidine..

Still many more drugs are there that can be used
Be relax , be in regular follow up
Best wishes
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor